# SDR CA981202007

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: OAS51071
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MAIN GEAR ACTUATOR BROKEN AT THE ATTACH AND PIVOT BOLT HOLE.  AREA DIFFICULT TO INSPECT WITH ACTUATOR INSTALLED.
